# SDR ABXA20230802152

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 101,128 hours, 45,508 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 77328810
- Part serial: 890613
- Condition: Faulted
- Location: Right Engine
- Part time: 32,096 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE BLEED OFF EICAS. NO DUCT PRESSURE. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED #2 ENGINE PRSOV IAW B767 AMM 36-11-09.  ENGINE RUN REFORMED AND PNEUMATIC SYSTEM OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE,
